Volume 17, Issue 1

 

ارسال های اخیر

  • On Sum and Stability of Continuous $G$-Frames 

    Yousefzadeheyni, Azam؛ Abdollahpour, Mohammad Reza (University of Maragheh, 2020-01-01)
    In this paper, we give some conditions under which the finite sum of continuous $g$-frames is again a continuous $g$-frame. We give necessary and sufficient conditions for the continuous $g$-frames $Lambda=left{Lambda_w ...

  • An Example of Data Dependence Result for The Class of Almost Contraction Mappings 

    Atalan, Yunus؛ Karakaya, Vatan (University of Maragheh, 2020-01-01)
    In the present paper, we show that $S^*$ iteration method can be used to approximate fixed point of almost contraction mappings. Furthermore, we prove that this iteration method is equivalent to CR iteration method  and ...

  • About One Sweep Algorithm for Solving Linear-Quadratic Optimization Problem with Unseparated Two-Point Boundary Conditions 

    A. Aliev, Fikret؛ M. Mutallimov, Mutallim؛ A. Maharramov, Ilkin؛ Sh. Huseynova, Nargiz؛ I. Amirova, Leyla (University of Maragheh, 2020-01-01)
    In the paper a linear-quadratic optimization problem (LCTOR) with unseparated two-point boundary conditions is considered. To solve this problem is proposed a new sweep algorithm which increases doubles the dimension of ...

  • On Approximate Solutions of the Generalized Radical Cubic Functional Equation in Quasi-$beta$-Banach Spaces 

    Kaskasem, Prondanai؛ Janchada, Aekarach؛ Klin-eam, Chakkrid (University of Maragheh, 2020-01-01)
    In this paper, we prove the generalized Hyers-Ulam-Rassias stability of the generalized radical cubic functional equation[    fleft( sqrt[3]{ax^3 + by^3}right)=af(x) + bf(y),]    where $a,b in ...

  • A Common Fixed Point Theorem Using an Iterative Method 

    Bagheri Vakilabad, Ali (University of Maragheh, 2020-01-01)
    Let $ H$ be a Hilbert space and $C$ be a closed, convex and nonempty subset of $H$. Let $T:C rightarrow H$ be a non-self and non-expansive mapping. V. Colao and G. Marino with particular choice of the sequence  ${alpha_{n}}$ ...

  • On Preserving Properties of Linear Maps on $C^{*}$-algebras 

    Golfarshchi, Fatemeh؛ Khalilzadeh, Ali Asghar (University of Maragheh, 2020-01-01)
    Let $A$ and $B$ be two unital $C^{*}$-algebras and $varphi:A rightarrow B$ be a linear map. In this paper, we investigate the structure of linear maps between two $C^{*}$-algebras that preserve a certain property or relation. ...

  • Estimates of Norm and Essential norm of Differences of Differentiation Composition Operators on Weighted Bloch Spaces 

    Hassanloo, Mostafa (University of Maragheh, 2020-01-01)
    Norm and essential norm of differences of differentiation composition operators between Bloch spaces have been estimated in this paper. As a result, we find characterizations for boundedness and compactness of these operators.

  • On $F$-Weak Contraction of Generalized Multivalued Integral Type Mappings with $alpha $-admissible 

    Karakaya, Vatan؛ Şimşek, Necip؛ Sekman, Derya (University of Maragheh, 2020-01-01)
    The purpose of this work is to investigate the existence of fixed points of some mappings in fixed point theory by combining some important concepts which are F-weak contractions, multivalued mappings, integral transformations ...

  • Caristi Type Cyclic Contraction and Coupled Fixed Point Results in Bipolar Metric Spaces 

    Kishore, Gagula Naveen Venkata؛ Srinuvasa Rao, Bagathi؛ Radenovic, Stojan؛ Huang, Huaping (University of Maragheh, 2020-01-01)
    In this paper, we establish the existence of common coupled fixed point results for new Caristi type contraction of three covariant mappings in Bipolar metric spaces. Some interesting consequences of our results are achieved. ...

  • A Version of Favard's Inequality for the Sugeno Integral 

    Daraby, Bayaz؛ Ghazanfary Asll, Hassan؛ Sadeqi, IldarI (University of Maragheh, 2020-01-01)
    In this paper, we  present a version of Favard's inequality for special case and then generalize it for the Sugeno integral in fuzzy measure space $(X,Sigma,mu)$, where $mu$ is the Lebesgue measure. We consider two cases, ...

  • Continuous $k$-Fusion Frames in Hilbert Spaces 

    Sadri, Vahid؛ Ahmadi, Reza؛ Jafarizadeh, Mohammad؛ Nami, Susan (University of Maragheh, 2020-01-01)
    The study of the c$k$-fusions frames shows that the emphasis on the measure spaces introduces a new idea, although some similar properties with the discrete case are raised. Moreover, due to the nature of measure spaces, ...